American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13J07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ebrahim Samei. Non-reflexivity of the derivation space from Banach algebras of analytic functions. Proc. Amer. Math. Soc. 135 (2007) 2045-2049. MR 2299478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Edward Bierstone. Control of radii of convergence and extension of subanalytic functions. Proc. Amer. Math. Soc. 132 (2004) 997-1003. MR 2045414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1